MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CALIBER; CALIBER SPACER 10 X 30MM, 7MM, 0°-10°

GLOBUS MEDICAL, INC. CALIBER; CALIBER SPACER 10 X 30MM, 7MM, 0°-10°
Model Number 194.274
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available as it remains in the patient.Imaging provided shows that the tantalum radiographic marker for the superior endplate is no longer in the disc space.The inferior radiographic marker appears to still be in the intended location.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision was completed due to patient pain relating to a caliber cage.The cage was not removed and remains in the patient.This event occurred in (b)(6).
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that a revision was completed due to patient pain relating to a caliber cage.The cage was not removed and remains in the patient.This event occurred in australia.

Brand Name
CALIBER
Common Device Name
CALIBER SPACER 10 X 30MM, 7MM, 0°-10°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12700445
Report Number3004142400-2021-00199
Device Sequence Number5548261
Product Code MAX
UDI-Device Identifier00889095187076
UDI-Public00889095187076
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123231
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number194.274
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient EthnicityNon Hispanic